# SDR P2EA98281

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME CRACKED AT BS 578, WL 207, LBL 65, DEFECT SIZE LENGTH 5 INCH.  REPLACED FUSELAGE FRAME SECTION AT BS 578, BETWEEN STRINGER 12 LEFT AND STRINGER 18 LEFT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
